# SDR ASOA05679

- Difficulty date: August 19, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 559-574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE LT FLOOR ATTACH WEB AT FS 559.80 TO 574 WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE WILL DETERMNE THE APPROPRIATE REPAIR UPON FURTHER INSPECTION ON THE LT FLOOR WEB AT FS 559.80 TO FS 574.
